# SDR CA090505005

- Difficulty date: May 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 24,881 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125006030
- Condition: Missing
- Location: Main Wheel Assy
- Component: Main Wheel Assy, 50060283
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WHEEL REPLACEMENT A BOLT WAS FOUND TO BE MISSING FROM THE WHEEL. DAMAGE TO THE WHEEL AND BRAKE HAS SHOWN THE BOLT WAS FITTED AT ASSY AND BECAME DETACHED DUE TO A BOLT FAILURE. THE BOLT PARTS WERE NOT RECOVERED AND THE TIME OF FAILURE WAS NOT ESTABLISHED. THE WHEEL HAD DONE 440 CYCLES SINCE THE BOLTS NDT WAS CARRIED OUT.
